MAUDE Adverse Event Report: BTG ROUND LAKE VISUAL-ICE CRYOABLATION SYSTEM; UNIT, CRYOSURGICAL, ACCESSORIES

BTG ROUND LAKE VISUAL-ICE CRYOABLATION SYSTEM; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRCH6000
Medical Device Problem Codes Insufficient Cooling (1130); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that insufficient ice occurred.A visual ice cryoablation system was selected for a cryoablation procedure to treat a kidney tumor.After testing, the needles were connected to channels 1 and 3.When stick mode was performed, there was a sound of gas leaking from inside the console.The console was restarted, but the leaking sound continued.After changing the needles to channels 5 and 7, the gas leak became smaller.However, the iceball formation was smaller than usual.A third needle was added, and the cryotherapy was continued.It is suspected that the auto vent solenoid valves in the console were not completely closed.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
E1: initial reporter first name and initial reporter last name corrected e1: initial reporter email removed g2: report source (other) added.
 
Event or Problem Description

Brand Name
VISUAL-ICE CRYOABLATION SYSTEM
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG ROUND LAKE
4364 round lake road
arden hills MN 55112
Manufacturer (Section G)
GALIL MEDICAL, INC.
4364 round lake road
arden hills MN 55112
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21647514
Report Number2124215-2025-15234
Device Sequence Number20758282
Product Code GEH
UDI-Device Identifier00867379000006
UDI-Public00867379000006
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K113860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFPRCH6000
Device Catalogue NumberFPRCH6000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer03/03/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date03/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown